# SDR DL73S010764

- Difficulty date: May 14, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Aircraft time: 44,725 hours, 39,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6546877143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN LT AND RT STR 18A AT FS 727.  THE CRACKS ARE SIMILIAR TO THAT IN S/B 737-53-1170.  THE WEBS WERE REPLACED AND THE PREVENTATIVE MODIFICATION WAS         ACCOMPLISHED AT HMV.
